Dynamics of heton-like vortices


Contact
Vladimir.Gryanik [ at ] awi.de

Abstract


Item Type
Article
Authors
Divisions
Programs
Peer revision
ISI/Scopus peer-reviewed
Publication Status
Published
Eprint ID
16185
DOI 10.1070/RD2006v011n03ABEH000361

Cite as
Gryanik, V. M. , Sokolovskiy, M. A. and Verron, J. (2006): Dynamics of heton-like vortices , Regular and Chaotic Dynamics, 11 (3), pp. 383-434 . doi: 10.1070/RD2006v011n03ABEH000361


Share


Citation

Research Platforms
N/A

Campaigns


Actions
Edit Item Edit Item